# SDR KBMA119541

- Difficulty date: August 13, 2002
- Submitted: August 29, 2002
- Operation: Air carrier
- Aircraft: N270SH
- Make and model: Snias AS350BA
- Aircraft serial: 1864
- Engine: Tmeca ARRIEL1
- System (JASC): 2121 · Air Distribution Fan
- Part: Motor
- Part number: 0500847
- Part serial: 2027
- Condition: Faulty
- Location: Cooling Fan
- Part time: 113 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MOTOR MAKING ODD NOISE AND POPS CIRCUIT BREAKER.  REPLACED MOTOR WITH SERVICEABLE UNIT.
